# SDR 2007UALA00320

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 44,016 hours, 15,784 cycles
- Engine: Iae V2527A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT KEELBEAM TO BELLY FAIRING SUPPORT FAIRING ATTACH ANGLES ARE CRACKED AT FRAME 46.  MAJOR REPAIR ACCOMPLISHED:  MFG'D & INSTALLED REPAIR ANGLE SECTION.
